Advanced

A Note on Nonlinear Income Taxes and the Utility Possibility Set

Andersson, Tommy LU (2007) In Economics Bulletin 8(5). p.1-8
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Economics Bulletin
volume
8
issue
5
pages
1 - 8
publisher
Economics Bulletin
external identifiers
  • Scopus:34548224320
ISSN
1545-2921
language
English
LU publication?
yes
id
9398793f-14a6-4b51-b784-d028b947a173 (old id 1384512)
alternative location
http://swopec.hhs.se/lunewp/abs/lunewp2005_020.htm
date added to LUP
2009-04-20 12:27:13
date last changed
2016-10-13 04:57:26
@misc{9398793f-14a6-4b51-b784-d028b947a173,
  author       = {Andersson, Tommy},
  issn         = {1545-2921},
  language     = {eng},
  number       = {5},
  pages        = {1--8},
  publisher    = {ARRAY(0x87ed398)},
  series       = {Economics Bulletin},
  title        = {A Note on Nonlinear Income Taxes and the Utility Possibility Set},
  volume       = {8},
  year         = {2007},
}